# SDR AALA202105089020

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 19,168 hours, 8,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Emergency
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 AND L4 DOOR EMERGENCY CYLINDERS SHOWING LOW PRESSURE. SERVICED L1 AND L4 (AALA202105109010) DOOR EMERGENCY CYLINDERS IAW AMM 52-10-00.
